# SDR RAIA0008015

- Difficulty date: August 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 27,000 hours, 27,168 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 200322
- Condition: Failed
- Location: Lt Engine
- Part time: 21,199 hours, 21,493 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7316-STL- LEFT ACW GENERATOR FAULTED DURING TAXI, WOULD NOT RESET.  MAINTENANCE INSPECTED AND REPLACED LEFT ACW GENERATOR.
